# SDR USAA2011080100018

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 36,873 hours, 13,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER 4L EMERGENCY EXIT LIGHT COVER BROKEN.  MAINTENANCE INSTALLED L-4 EMERGENCY EXIT LIGHT COVER.
